# SDR DHL200080201C

- Difficulty date: November 27, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Condition: Inadequate
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT C CHECK;  MAIN CARGO COMPT.-CENTER FLOOR TRACK 2D SHOWS INADEQUATE SPLICE.  REMOVED SPLICE IAW SRM 51-1-21 PG 1, CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1,2, INSTALLED SPLICE IAW SRM 51-1-21, PG 1. REF: N/R 0647.
